# SDR CA061110005

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 8,099 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37200000
- Part serial: 1297
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) APU EMERG SHUTDOWN ECAM FOLLOWED BY FIRE WARN AND MASTER CAUTION, APU SHUTDOWN VIA MASTER SWITCH, ECAM APU EMERG SHUTDOWN MSG CONTINUED WITH FIRE WARN LIGHT. APU FIRE EXT BUTTON PUSHED, INDICATIONS REMAINED, FIRE BOTTLE DISCHARGED AS PRECAUTION. NO VISIBLE SIGNS OF FIRE OR SMOKE  NOTICED. FIRE WARN INDICATION REMAINED, AIRPORT FIRE DEPT CALLED AS PRECAUTION.  PLEASE NOTE THAT MANUFACTURER IS L HOTELLIER, LOUIS AND DOES NOT EXIST ON DROP-DOWN LIST. (TC# 20061110005)
